Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 18097 |
The ultimate frontier: An optimality construction for homotopy inference (media exposition)
D. Attali, H. Kourimska, C.D. Fillmore, I. Ghosh, A. Lieutier, E.R. Stephenson, M. Wintraecken, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
D. Attali, H. Kourimska, C.D. Fillmore, I. Ghosh, A. Lieutier, E.R. Stephenson, M. Wintraecken, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 13182 |
Geometric characterization of the persistence of 1D maps
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 1101–1119.
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 1101–1119.
2024 |
Published |
Journal Article |
IST-REx-ID: 15380 |
Depth in arrangements: Dehn–Sommerville–Euler relations with applications
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 557–578.
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 557–578.
2024 |
Published |
Journal Article |
IST-REx-ID: 15247 |
Odd-sunflowers
P. Frankl, J. Pach, D. Pálvölgyi, Journal of Combinatorial Theory, Series A 206 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
P. Frankl, J. Pach, D. Pálvölgyi, Journal of Combinatorial Theory, Series A 206 (2024).
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18667 |
New methods for applying topological data analysis to materials science
T. Heiss, New Methods for Applying Topological Data Analysis to Materials Science, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
T. Heiss, New Methods for Applying Topological Data Analysis to Materials Science, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 15094 |
Persistence and Morse theory for discrete geometric structures
S. Cultrera di Montesano, Persistence and Morse Theory for Discrete Geometric Structures, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
S. Cultrera di Montesano, Persistence and Morse Theory for Discrete Geometric Structures, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Conference Paper |
IST-REx-ID: 15093 |
Dynamically maintaining the persistent homology of time series
S. Cultrera di Montesano, H. Edelsbrunner, M. Henzinger, L. Ost, in:, D.P. Woodruff (Ed.), Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), Society for Industrial and Applied Mathematics, 2024, pp. 243–295.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
S. Cultrera di Montesano, H. Edelsbrunner, M. Henzinger, L. Ost, in:, D.P. Woodruff (Ed.), Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), Society for Industrial and Applied Mathematics, 2024, pp. 243–295.
earlier version | 2024 |
Draft |
Preprint |
IST-REx-ID: 18981 |
Discrete microlocal Morse theory
A. Brown, O. Draganov, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
A. Brown, O. Draganov, ArXiv (n.d.).
2024 |
Draft |
Preprint |
IST-REx-ID: 18673 |
Merge trees of periodic filtrations
H. Edelsbrunner, T. Heiss, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
H. Edelsbrunner, T. Heiss, ArXiv (n.d.).
earlier version | 2024 |
Draft |
Preprint |
IST-REx-ID: 15091 |
Chromatic alpha complexes
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, M. Saghafian, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, M. Saghafian, ArXiv (n.d.).
2024 |
Published |
Journal Article |
IST-REx-ID: 18564 |
Expansion properties of the young supernova type Iax remnant Pa 30 revealed
T. Cunningham, I. Caiazzo, N.Z. Prusinski, J. Fuller, J.C. Raymond, S.R. Kulkarni, J.D. Neill, P. Duffell, C. Martin, O. Toloza, D. Charbonneau, S.J. Kenyon, Z. Lin, M. Matuszewski, R. McGurk, A. Polin, P.Z. Yao, The Astrophysical Journal Letters 975 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
T. Cunningham, I. Caiazzo, N.Z. Prusinski, J. Fuller, J.C. Raymond, S.R. Kulkarni, J.D. Neill, P. Duffell, C. Martin, O. Toloza, D. Charbonneau, S.J. Kenyon, Z. Lin, M. Matuszewski, R. McGurk, A. Polin, P.Z. Yao, The Astrophysical Journal Letters 975 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 18709 |
The companion mass distribution of post common envelope hot subdwarf binaries: Evidence for boosted and disrupted magnetic braking?
L. Blomberg, K. El-Badry, K. Breivik, I. Caiazzo, P. Nagarajan, A. Rodriguez, J. Van Roestel, Z.P. Vanderbosch, N. Yamaguchi, Publications of the Astronomical Society of the Pacific 136 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Blomberg, K. El-Badry, K. Breivik, I. Caiazzo, P. Nagarajan, A. Rodriguez, J. Van Roestel, Z.P. Vanderbosch, N. Yamaguchi, Publications of the Astronomical Society of the Pacific 136 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15372 |
Unraveling the mechanisms of PAMless DNA interrogation by SpRY-Cas9
G.N. Hibshman, J.P.K. Bravo, M.M. Hooper, T.L. Dangerfield, H. Zhang, I.J. Finkelstein, K.A. Johnson, D.W. Taylor, Nature Communications 15 (2024).
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
G.N. Hibshman, J.P.K. Bravo, M.M. Hooper, T.L. Dangerfield, H. Zhang, I.J. Finkelstein, K.A. Johnson, D.W. Taylor, Nature Communications 15 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 17442 |
Plasmid targeting and destruction by the DdmDE bacterial defence system
J.P.K. Bravo, D.A. Ramos, R. Fregoso Ocampo, C. Ingram, D.W. Taylor, Nature 630 (2024) 961–967.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| PubMed | Europe PMC
J.P.K. Bravo, D.A. Ramos, R. Fregoso Ocampo, C. Ingram, D.W. Taylor, Nature 630 (2024) 961–967.
2024 |
Published |
Journal Article |
IST-REx-ID: 17494 |
Anti-plasmid immunity: A key to pathogen success?
J.P.K. Bravo, Future Microbiology 19 (2024) 1269–1272.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| PubMed | Europe PMC
J.P.K. Bravo, Future Microbiology 19 (2024) 1269–1272.
2024 |
Published |
Journal Article |
IST-REx-ID: 13318 |
Noncommutative Bohnenblust–Hille inequalities
A. Volberg, H. Zhang, Mathematische Annalen 389 (2024) 1657–1676.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
A. Volberg, H. Zhang, Mathematische Annalen 389 (2024) 1657–1676.
2024 |
Published |
Journal Article |
IST-REx-ID: 17282 |
Characterisation of gradient flows for a given functional
M. Brooks, J. Maas, Calculus of Variations and Partial Differential Equations 63 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
M. Brooks, J. Maas, Calculus of Variations and Partial Differential Equations 63 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 17143 |
Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces
L. Dello Schiavo, J. Maas, F. Pedrotti, Transactions of the American Mathematical Society 377 (2024) 3779–3804.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Dello Schiavo, J. Maas, F. Pedrotti, Transactions of the American Mathematical Society 377 (2024) 3779–3804.
2024 |
Published |
Journal Article |
IST-REx-ID: 13271 |
Some convexity and monotonicity results of trace functionals
H. Zhang, Annales Henri Poincare 25 (2024) 2087–2106.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Zhang, Annales Henri Poincare 25 (2024) 2087–2106.
2024 |
Published |
Journal Article |
IST-REx-ID: 15252 |
A characterization of maps of bounded compression
L. Dello Schiavo, Mathematical Communications 29 (2024) 137–142.
[Preprint]
View
| Download Preprint (ext.)
| arXiv
L. Dello Schiavo, Mathematical Communications 29 (2024) 137–142.